# SDR CHQA200500136

- Difficulty date: August 4, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 10,071 hours, 8,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB IAW EMB 140 MM 33-50-10. OPS CHECK GOOD.
